# SDR Z3KY20141031001

- Difficulty date: October 24, 2014
- Submitted: October 31, 2014
- Operation: General aviation
- Filed by: Taikoo Engine Services (Xiamen) Company Limited, repair station Z3KY526B
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 31,246 hours, 4,203 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 1865M19P02
- Part serial: NCE483CK
- Condition: Failed
- Location: Turbine
- Part time: 31,246 hours, 4,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE TURBINE ROTOR FORWARD SEAL RADIAL CRACK, LENGTH=160MM, WIDTH=1MM, DEPTH=35MM.  DEFECT IDENTIFIED DURING ENGINE DISASSEMBLY AND IMMEDIATELY REPORTED TO THE ENGINE OEM.  OEM HAS PREVIOUSLY INITIATED FAA NOTIFICATION AND DEFECT INVESTIGATION IS ON-GOING.  REFER TO OEM FDM CORRESPONDENCE NR GE90115B-13-005.
